# SDR 95ZZZX5745

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19274
- Make and model: Cessna 177B
- Aircraft serial: 17702566
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Deteriorated
- Location: Engine Comp
- Part time: 903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ALL FUEL AND OIL HOSES IN ENGINE COMPARTMENT TO BE ORIGINAL - 18 YEARS OLD.  SUBMITTER SUGGESTS THE MECHANICS AND I.A.'S IN THE FIELD NEED MANDATORY TIME CHANGE REQUIREMENTS FOR FLEXIBLE HOSES.
